# SDR HEEA117612

- Difficulty date: September 25, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 14,568 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164548640
- Part serial: C034B
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 595 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DECAYED FROM HOVER POWER TO IDLE APPROXIMATELY 60 N1 DURING HOVER.  LANDING AND SHUTDOWN UNEVENTFUL.  MAINTENANCE REPLACED NR 2 FUEL CONTROL.
